# SDR SWIA200819288

- Difficulty date: March 1, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 16,069 hours, 14,006 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: Inoperative
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 1000, LEFT ENGINE FIRE BOTTLE "PUSH TO DISCHARGE" LIGHT WILL NOT ILLUMINATE.  CLEANED AND RESEATED SWITCHLIGHT ASSEMBLY.  OPS CHECK GOOD.
